# SDR ASAA2023110846112

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,956 hours, 2,013 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7500 · Engine Bleed Air System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1511
- Condition: Faulty
- Location: #2 Engine
- Part time: 6,979 hours, 2,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT(RIGHT FAMV FAULT 36-12021)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1976146 TASKCARD: N/R-00002 ) REPLACED FAMV - REF AMM 36-12-03. OPS CHECKED GOOD.
